# SDR DALA2019103096287

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 767-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1335783) DURING INSPECTION FOUND CORROSION ON RH ZEE SIDE PLATE FROM STATION 767 TO 947 AT AFT CARGO COMPARTMENT. ZEE SIDE PLATE RH FROM STATION 767 TO 947 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02.
